Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 99, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 7, 2008, 2:58 PM CDT for Fillmore County, Houston County, Winona County, Minnesota. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2008, 2:58 PM CDT (19:58 UTC)
- Expired
- Jul 7, 2008, 4:00 PM CDT
- In force
- 62 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
Counties Fillmore County, MN, Houston County, MN, Winona County, MN
The radar
The La Crosse radar (KARX), 48 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 3:25 PM CDT | TSTM WND DMG | 4 S Utica, MN | MULTIPLE TREES DOWN BLOCKING ROAD AT HWY 33 AND HENRY DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 1:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1467 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 071959
SVRARX
MNC045-055-169-072100-
/O.NEW.KARX.SV.W.0099.080707T1958Z-080707T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
258 PM CDT MON JUL 7 2008
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FILLMORE COUNTY IN SOUTHEAST MINNESOTA...
NORTHWESTERN HOUSTON COUNTY IN SOUTHEAST MINNESOTA...
SOUTHERN WINONA COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 400 PM CDT
* AT 255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
WEST OF LANESBORO...OR NEAR PRESTON...MOVING NORTHEAST AT 49 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LANESBORO AND WHALAN AROUND 305 PM...
RUSHFORD AND LEWISTON AROUND 320 PM...
STOCKTON AND HART AROUND 325 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4392 9208 4407 9167 4405 9162 4404 9159
4404 9157 4399 9142 4386 9130 4360 9200
4384 9201 4385 9209
TIME...MOT...LOC 1958Z 247DEG 43KT 4375 9210
$$
044 follow-up statements
000
WWUS53 KARX 072015
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
315 PM CDT MON JUL 7 2008
MNC045-055-169-072100-
/O.CON.KARX.SV.W.0099.000000T0000Z-080707T2100Z/
WINONA MN-HOUSTON MN-FILLMORE MN-
315 PM CDT MON JUL 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN FILLMORE...NORTHWESTERN HOUSTON AND SOUTHERN WINONA
COUNTIES...
AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ARENDAHL...OR 15 MILES
NORTHEAST OF PRESTON...MOVING NORTHEAST AT 49 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LEWISTON AND RUSHFORD AROUND 320 PM...
STOCKTON AROUND 325 PM...
HOUSTON AND WILSON AROUND 330 PM...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4392 9208 4407 9167 4405 9162 4404 9159
4404 9157 4399 9142 4386 9130 4360 9200
4384 9201 4385 9209
TIME...MOT...LOC 2015Z 244DEG 43KT 4388 9189
$$
04000
WWUS53 KARX 072032
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
332 PM CDT MON JUL 7 2008
MNC045-055-169-072100-
/O.CON.KARX.SV.W.0099.000000T0000Z-080707T2100Z/
WINONA MN-HOUSTON MN-FILLMORE MN-
332 PM CDT MON JUL 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN FILLMORE...NORTHWESTERN HOUSTON AND SOUTHERN WINONA
COUNTIES...
AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR I 90 EXIT 249...OR 9
MILES SOUTH OF WINONA...MOVING NORTHEAST AT 44 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WITOKA AND I 90 EXIT 257 AROUND 335 PM...
WINONA AND PICKWICK AROUND 340 PM...
WINONA K O A AND NODINE AROUND 345 PM...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4392 9208 4407 9167 4404 9159 4404 9158
4403 9157 4404 9156 4399 9143 4386 9130
4360 9200 4362 9201 4384 9201 4385 9209
TIME...MOT...LOC 2032Z 243DEG 38KT 4393 9170
$$
04000
WWUS53 KARX 072043
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
340 PM CDT MON JUL 7 2008
MNC045-055-169-072100-
/O.CON.KARX.SV.W.0099.000000T0000Z-080707T2100Z/
WINONA MN-HOUSTON MN-FILLMORE MN-
340 PM CDT MON JUL 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN FILLMORE...NORTHWESTERN HOUSTON AND SOUTHERN WINONA
COUNTIES...
AT 325 PM...THE WINONA COUNTY EMERGENCY MANAGEMENT REPORTED SEVERAL
TREES DOWN BLOCKING A ROAD AT HIGHWAY 33 AND HENRY DRIVE NEAR UTICA.
AT 339 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR PICKWICK...OR 6 MILES SOUTH OF WINONA...MOVING NORTHEAST AT 44
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WINONA K O A AND NODINE AROUND 345 PM...
DAKOTA AND I 90 EXIT 266 AROUND 350 PM...
I 90 EXIT 275 AROUND 355 PM...
LAT...LON 4392 9208 4407 9167 4404 9159 4404 9158
4403 9157 4404 9156 4399 9143 4386 9130
4360 9200 4362 9201 4384 9201 4385 9209
TIME...MOT...LOC 2040Z 243DEG 38KT 4397 9160
$$000
WWUS53 KARX 072100
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
400 PM CDT MON JUL 7 2008
MNC045-055-169-072110-
/O.EXP.KARX.SV.W.0099.000000T0000Z-080707T2100Z/
WINONA MN-HOUSTON MN-FILLMORE MN-
400 PM CDT MON JUL 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FILLMORE...
NORTHWESTERN HOUSTON AND SOUTHERN WINONA COUNTIES EXPIRES AT 400 PM
CDT...
THE STORM WHICH PROMPTED THIS WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4392 9208 4407 9167 4404 9159 4404 9158
4403 9157 4404 9156 4399 9143 4386 9130
4360 9200 4362 9201 4384 9201 4385 9209
TIME...MOT...LOC 2043Z 243DEG 38KT 4398 9156
$$
04What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 1:13 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jul 7, 1:13 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 113 PM CDT MON JUL 7 2008 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT DISTURBANCES MOVING THROUGH UPPER FLOW LOCKED UP ACROSS SOUTHERN CANADA AND FAR NORTHERN TIER STATES WILL REMAIN FOCUS FOR WEATHER CONCERNS. IN NEAR TERM MOST OF THE WEATHER THREAT WILL BE IN FIRST 24 HOURS SO WILL BE CONCENTRATING ON SEVERE WEATHER CHANCES AND SETUP. MAIN SHORT WAVE TROUGH IN FLOW IS MOVING EASTWARD INTO FAR SOUTHERN MANITOBA BUT COULD STILL BE SOME MINOR IMPULSES EMBEDDED IN FLOW ACROSS THE PLAINS. SIGNIFICANT DRYING NOTED IN WATER VAPOR IMAGERY COMING THROUGH THE DAKOTAS. AHEAD OF THIS...WEAK SURFACE LOW NOTED NEAR MINNESOTA AND DAKOTAS BORDER AS OF 18Z WITH WARM FRONT ACROSS OUR FORECAST AREA. VERY RIPE AIR IN THE FORM OF 70+ DEG F SURFACE DEWPOINTS SOUTH OF THIS BOUNDARY LEADING TO 1000-2000 J/KG MIXED LAYER CAPES. BEYOND THIS INSTABILITY THOUGH DEEP SHEAR IS NOT OVERLY IMPRESSIVE AND NOT MUCH IN THE WAY OF CONVERGENCE AROUND TO FOCUS ONGOING CONVECTION. THIS IS EVIDENT ON WIND PROFILERS AND VAD WIND PROFILES WITH MAIN SOUTHWEST TO WEST FLOW AROUND 850 MB FROM NEBRASKA ACROSS IOWA AND INTO NORTHERN ILLINOIS. IT MAY TAKE A FEW MORE HOURS THIS AFTERNOON TO GET INTO ORGANIZED SEVERE WEATHER THREAT BUT WATCH IS LIKELY AT VERY LEAST. GIVEN AMOUNT OF INSTABILITY AND BOUNDARY IN AREA...IN ADDITION TO APPROACH OF SHORT WAVE ENERGY THAT MAY INCREASE WIND SHEAR HEADING INTO THIS EVENING...WILL LIKELY SEE A 3 TO 6 HOUR TIME FRAME OF SEVERE THUNDERSTORMS AROUND. ALSO CONCERNED WITH HEAVY RAIN THREAT DEPENDING ON HOW THINGS ORIENTATE THIS AFTERNOON. LARGEST RAIN THREAT APPEARS TO BE ACROSS MAINLY NORTHEAST IOWA INTO SOUTHWEST WISCONSIN...CLOSER TO HIGHER CAPE VALUES AND CAPE GRADIENT. THIS WILL HAVE TO BE MONITORED AS WELL FOR POSSIBLE FLASH FLOOD WATCH ISSUANCE. HOPEFULLY STORMS WILL REMAIN PROGRESSIVE ENOUGH TO NOT CAUSE TOO MANY ISSUES. BULK OF WEATHER LOOKS TO PUSH EAST OF THE AREA OVERNIGHT WITH HIGH PRESSURE BUILDING BACK IN ON TUESDAY AND SWEEPING IN SOME DRIER LOW LEVEL AIR. THIS PROMISES A FEW NICE DAYS UNTIL ABOUT THURSDAY WITH SEASONAL TEMPERATURES AND MINIMAL RAIN CHANCES. AHEAD OF NEXT DISTURBANCE ACROSS CANADA ON THURSDAY...LOW LEVEL MOISTURE RETURNS WELL WEST OF OUR AREA AND SEEMS TO FOCUS INTO NORTHERN MINNESOTA. THIS COULD DEVELOP COMPLEX THAT RIDES BY MAINLY TO OUR NORTH SO WILL KEEP SMALL POPS GOING AS WE PROGRESS TOWARDS THE END OF THE WEEK. .LONG TERM...FRIDAY THROUGH MONDAY ZONAL FLOW AND PASSING SHORT WAVE ENERGY ACROSS SOUTHERN CANADA WILL CONTINUE TO DRIVE WEATHER INTO LATER PERIODS AS WELL. ALL MEDIUM RANGE GUIDANCE IN AGREEMENT WITH THIS SCENARIO BUT DIFFER IN TIMING OF MAIN PASSING SHORT WAVE TROUGH THAT APPROACHES FRIDAY AND INTO THE START OF THE WEEKEND. WILL LIKELY BLEND THESE SOLUTIONS WITH CONVECTION FIRING ALONG APPROACHING FRONT TO THE NORTHWEST LATE ON FRIDAY...AND THEN MOVING THROUGH THE FORECAST AREA INTO SATURDAY. SOME AGREEMENT THAT THIS FRONT MAY DROP INTO CENTRAL IOWA AND NORTHERN ILLINOIS BY SATURDAY AFTERNOON BUT NOT SURE THOSE KIND OF DETAILS WILL HOLD TRUE THIS FAR OUT. SOME UPSTREAM RIDGING TAKES OVER ON SUNDAY THOUGH SO PLAN ON KEEPING LOWER RAIN THREATS IN DAYS 6 AND 7 AND FOCUSED MORE IN SOUTHERN AREAS WITH WEAK SURFACE HIGH TO THE NORTH. && .AVIATION... THUNDERSTORMS CONTINUE TO BE THE MAIN CONCERN FOR THE KRST/KLSE TAF SITES THIS AFTERNOON INTO TONIGHT. AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE PLAINS WILL PUSH A SURFACE COLD FRONT TOWARD AND THROUGH THE AREA THIS AFTERNOON THROUGH TONIGHT PRODUCING LIFT AND SCATTERED THUNDERSTORMS. SOME THUNDERSTORMS COULD BE SEVERE...AND INCLUDE TORRENTIAL DOWNPOURS. IT APPEARS THE MAIN TIME FRAME FOR THESE CONDITIONS AT THE TAF SITES WILL BE FROM THIS AFTERNOON THROUGH THIS EVENING. CONFIDENCE REMAINS HIGH ENOUGH TO INCLUDE TEMPO TSRA IN THE TAFS ALONG WITH REDUCED VISIBILITY BELOW 3SM IN HEAVIER SHOWER ACTIVITY. THE FRONTAL BOUNDARY AND ANY LINGERING SHOWERS WILL BE SOUTHEAST OF THE TAF SITES BY LATE EVENING OR AROUND MIDNIGHT. DRIER AIR WILL FILTER INTO THE AREA ON TUESDAY WITH JUST SCATTERED FAIR WEATHER CUMULUS EXPECTED TO DEVELOP BY MID MORNING. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT AND LONG TERM - SHEA AVIATION - DAS
Hazardous weather outlook, Jul 7, 10:20 AM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1020 AM CDT MON JUL 7 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-081100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1020 AM CDT MON JUL 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE AREA TODAY AND TONIGHT...AS A COUPLE UPPER LEVEL DISTURBANCES INTERACT WITH THE MOIST AND UNSTABLE AIR MASS IN PLACE. THERE IS A DISTINCT POSSIBILITY SOME OF THE STORMS COULD BECOME SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. AN ISOLATED TORNADO CANNOT BE RULED OUT. THE MAIN THREAT TIME FOR THE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL AREAWIDE APPEARS TO BE FROM 3 PM THIS AFTERNOON THROUGH 2 AM TUESDAY MORNING...EXCEPT THE ISOLATED TORNADO POTENTIAL WHICH SHOULD BE CONFINED MAINLY BETWEEN 3 PM AND 7 PM. OF SPECIAL NOTE...THE HEAVY RAINFALL THREAT SUGGESTS THE POTENTIAL FOR LOCALIZED FLASH FLOODING...ESPECIALLY IN URBAN AREAS AND STEEP TERRAIN WHERE RAINFALL RUNOFF MAY BE ENHANCED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANY LINGERING THUNDERSTORMS ARE EXPECTED TO END TUESDAY MORNING... AS A COLD FRONT SWEEPS ACROSS THE AREA. PROBABILITIES FOR SEVERE STORMS IN THIS TIME FRAME APPEAR TO BE LOW. THERE WILL BE ADDITIONAL CHANCES OF THUNDERSTORMS DURING THE LATTER PART OF THE WEEK AND INTO THE WEEKEND. AT THIS POINT...IT WAS TOO EARLY TO DETERMINE THE SEVERE WEATHER POTENTIAL IN THIS TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS MAY BE NEEDED AREAWIDE DURING THE LATE AFTERNOON AND INTO TONIGHT. IN ADDITION...ANY RAINFALL REPORTS...ALONG WITH ANY REPORTS OF FLOODING...WOULD BE GREATLY APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. DAS/THOMPSON
In the hours before
Local storm report, Jul 7, 2:26 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
226 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG LYLE 43.51N 92.94W
07/07/2008 MOWER MN LAW ENFORCEMENT
A FEW TREES, BRANCHES, AND A POWER LINE DOWN
&&
DAVISLocal storm report, Jul 7, 2:39 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
239 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HEAVY RAIN LYLE 43.51N 92.94W
07/07/2008 M1.75 INCH MOWER MN PUBLIC
&&
SHEALocal storm report, Jul 7, 2:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
249 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG 1 NE SPRING VALLEY 43.70N 92.38W
07/07/2008 FILLMORE MN LAW ENFORCEMENT
POWER LINES AND TREES DOWN
&&
DAVISLocal storm report, Jul 7, 2:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
253 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG GRAND MEADOW 43.71N 92.57W
07/07/2008 MOWER MN AMATEUR RADIO
TWO TREES DOWN
&&
DAVISThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 1:58 PM CDT | Severe Thunderstorm Warning | ARX | Mower | 62 min |
| Jul 7, 2:31 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore | 44 min |
| Jul 7, 3:55 PM CDT | Severe Thunderstorm Warning | ARX | Houston | 20 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.